# SDR CA160212002

- Difficulty date: December 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 1,255 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 7921 · Engine Oil Cooler
- Part: Flap
- Part number: 5791012021
- Condition: Cracked
- Location: Oil Cooler
- Part time: 1,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ON OIL COOLER FLAP DETECTED DURING ROUTINE DAILY INSPECTION. FLAP REPLACED.
